# SDR DALA13061726714

- Difficulty date: November 12, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 44,986 hours, 16,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BS 620-640 STR 17-18L.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 53-00-01 FIG 201 REPAIR 3, 51-40-02, 51-20-01 & 51-40-05.
